# SDR ASOA98019

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120023
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT AIR CONDITIONING PACK FILLED THE AIRCRAFT WITH A BURNING ODOR AND FAILED.  RESET NORMALLY BUT THE ODOR REMAINED.  DFW, MAINTENANCE INSPECTED LEFT PACK, NO DEFECTS NOTED.  GROUND OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
